Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should be done after over dose on Skelaxin?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Mon, 25 Aug 2014 in Medicines and Side Effects
Question: What do you do if you take 2 skelaxin
doctor
Answered by Dr. Deepika Patil 48 minutes later
Brief Answer:
take rest

Detailed Answer:
Hi Mam,

Welcome to HealthcareMagic .

Skelaxin is not usually taken 2 at a time as it Is strong muscle relaxant. If such a patient comes to me I usually advice them to take rest and not go out or drive for one day. I also advice not to walk much because as a side effect may feel dizziness, stomach upset, vomiting sensation, giddiness, weakness.

The maximum side effects are likely to start after 3 to 4 hours of drug intake and may be there till 4 to 5 hours. Usually all side effects may subscide by 8 to 10 hours. If it is not so then you need to consult your doctor.

I would suggest to take a ppi like omeprazole to avoid stomach upset .

Hope I have answered your query . If any further queries are there I would love to help .

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Muscle relaxant

doctor1 MD

after a knee replacement my friend is in severe pain - oxycodone/acetaminophen 10/325mlg & Carisoprodol (Soma) 350mlg is not touching the pain. She is in FL her dr. is away - can she double the oxy? She is a larger size & maybe the dosage is not enough. She will call the dr when he returns but for now????

doctor1 MD

I had bladder surgery on Tuesday. I am a 44 year old female weighing 250 pounds, am confined to a wheelchair and my ms has been spiralling downward throughout the summer. After surgery, when the anesthesiologist removed the breathing tube, I began having severe chest spasms and breathing problems. He said that if he could not get them under control, they would have to keep me in the hospital. They were able to give me muscle relaxers and valium by IV which worked, after giving me pills which did not work. Early this afternoon, I began wheezing, and it has gradually gotten worse. What could be going on?

doctor1 MD

is it okay to take cyclobenzaprine 10 mg for muscle spasms aong with soma 350 mg for same and tramadol 50 mg for pain from knee arthroscopic surgery?? he wants to take it at night so he can sleep, he pulled a muscle while preparing for his procedure yesterday. thank you.

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov in my back which seemed to help the pain going down my legs for a couple of weeks. Unfortunately I...

doctor1 MD

I am suffering fron acidity and insomnia from last 12 years. i have taken many antacids and musle relaxants treatments. I am doing daily execise, nad taking diet care also. but problem is arising often .please suggest me where can I get cure for my problem

doctor1 MD

Since yesterday, I have a sharp pain in my right leg at the knee, and above, and the right buttock. It s sharp, stabbing pain in the knee and buttock. Nothing seems to help it (e.g. Ibuprofen , changing position (standing, sitting, laying,...

doctor1 MD

I have had pretty sharp pain under my left shoulder blade for the past three days. I was thinking a pulled muscle but I am wondering if it could be something else. It seems to be a little high to be an organ but I am not sure. It is at the bottom...